... to know that this drug is dangerous. I have used 5mg/day for last 25 years. While I am trying to get rid of this drug by tappering dose, I feel lot of problems. What to do?
Have you been taking betamethasone orally for the last 25 years? Why didn't your doctor give you an inhaler to control your asthma? Well you'll need to taper down the dose very, very slowly.
And perhaps ask your doctor to give you an inhaler for asthma prevention because the last thing you want is for your asthma to worsen.
- Betamethasone Information for Consumers
- Betamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 1 answer
Posted 12 Nov 2009 • 1 answer
Posted 17 May 2011 • 1 answer
Posted 3 Jan 2012 • 2 answers
Posted 28 Jul 2013 • 1 answer